# SDR MASA200601167

- Difficulty date: April 22, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 7,988 hours, 6,008 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 601R380751
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5022 CLT - ROW 15 A EMERGENCY EXIT WINDOW MISSING HANDLE COVER.  MX REPLACED THE COVER.
